post

Headaches

It is very common and can almost be expected during the first few days on
protocol to experience headaches.

Your body is detoxifying from all the
sugar, caffeine, fat, etc that you ate while
loading. Do not fear. This is only temporary.
As your body realizes what is going
on and as your body is releasing fat for
fuel you WILL start to feel better.

In the meantime, make sure you are
drinking plenty of water. You may take
Herbal ReLeaf by Vitamist, Tylenol, ibuprofen
or aspirin if necessary.

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: